Posted by: Amina | 2009-09-07


I previously submitted my query this morning to which I received a response. I would, however, like to know if the dizzy spells and slight blac-out that I have been getting could be related to the migraines.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageHeadache expert

They may be related to the migraines, particularly if they occur together with the migraines, but there may well be other causes.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Tarrin | 2009-10-21

Hi Tebogo,

if you are taking medication for migraines that is not prescibed by a doctor always check the contents for caffeine. You' ll be suprised how many medications contain caffeine which for most migraine sufferers will worsen an existing migraine. I suffer from severe migraines and once treated myself for sinus without checking the contents of the medication i bought. Each tablet contained 20mg of caffeine, which after three days brought on a masive migraine attack. Many pain killers also contain caffeine. Also avoid foods wich Tartrazine and MSG. Although before you do any of that it would be a good idea to see a doctor who can properly asses you and diagnose you as you get many different types of headaches.

Reply to Tarrin
Posted by: Tebogo Mpshe | 2009-09-10

I have been having severe headaches for the past few weeks and have stoped eating dairy products and caffeince as i thought they might have contributed to me having such headaches and im using grand pa to relief myself from the headache.Pls advise what i should do and if i should see a doctor immediately.

Reply to Tebogo Mpshe

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.